# SDR MASA2011082203533

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,035 hours, 15,254 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Defective
- Location: Nr 2 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBOARD BRAKE PRESS CAUTION IN FLIGHT.  SERVICED NR 2 BRAKE ACCUM.
